User login

 

Professor of Mathematical Analysis
Università di Trieste, Dipartimento di Matematica e Geoscienze
Scientific Activity: 

Existence, multiplicity, regularity and stability issues for solutions to boundary value problems associated with quasilinear ordinary and partial differential equations modeling capillarity-type phenomena for compressible and incompressible fluids, flux limited diffusion phenomena, prescribed mean curvature problems in Euclidean or Minkowski spaces.

 
Recent Publications: 
  • López-Gómez Julián, Omari Pierpaolo, Rivetti Sabrina (2017). Bifurcation of positive solutions for a one-dimensional indefinite quasilinear Neumann problem. NONLINEAR ANALYSIS, vol. 155, p. 1-51, ISSN: 0362-546X, doi: 10.1016/j.na.2017.01.007
  • López-Gómez Julián, Omari Pierpaolo, Rivetti Sabrina (2017). Positive solutions of a one-dimensional indefinite capillarity-type problem: a variational approach. JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 262, p. 2335-2392, ISSN: 0022-0396, doi: 10.1016/j.jde.2016.10.046
  • Corsato Chiara, Omari Pierpaolo, Zanolin Fabio (2016). Subharmonic solutions of the prescribed curvature equation. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 18, p. 1-33, ISSN: 0219-1997, doi: 10.1142/S021919971550042X
  • Corsato Chiara, De Coster Colette, Omari Pierpaolo (2016). The Dirichlet problem for a prescribed anisotropic mean curvature equation: existence, uniqueness and regularity of solutions. JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 260 (2016), p. 4572-4618, ISSN: 0022-0396, doi: 10.1016/j.jde.2015.11.024 
  • Franco Obersnel, Pierpaolo Omari, Sabrina Rivetti (2014). Asymmetric Poincaré inequalities and solvability of capillarity problems. JOURNAL OF FUNCTIONAL ANALYSIS, vol. 267, p. 842-900, ISSN: 0022-1236, doi: 10.1016/j.jfa.2014.03.011
Contact: 
Curriculum: